STRYKER ORTHOPAEDICS-LIMERICK X3 TRIATHLON CS INSERT #2 9MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Model Number |
5531-G-209 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Inflammation (1932); Pain (1994)
| Date of Event |
11/19/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There has been one other event for the lot referenced but it is the same patient and same device.Catalog numbers and lot codes of other devices listed in this report: triathlon prim cem fxd bplt #2; 5520b200; exp9n.Triathlon asymmetric x3 patella; 5551-g-299; hrk5.Triathlon cr fem comp #2 l-cem; 5510f201; epy9a.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
Event or Problem Description
Clinician review of additional information received for pi indicates patient had a left knee arthroscopic debridement of adhesions due to persistent pain, swelling, and limited function and range of motion on (b)(6) 2019.